MathSciNet Relay Station
MathSciNet bibliographic data
MR1933826 (2003h:65052) 65F15 (15A18)
Wang, Tai-Lin; Gragg, William B. Convergence of the unitary QR algorithm with a unimodular Wilkinson shift. Math. Comp. 72 (2003), no. 241, 375–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement